# SDR 2000ZZZX322

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 229-588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN AT STA 229 - STA 588 HAS A LOT OF DAMAGE AND INTERNAL DOUBLER HAS A HOLE FROM PREVIOUS REPAIR.  REMOVED AND REPLACED SKINS AND INTERNAL DOUBLER PER ECRA 94-53-0003-3.
